# SDR ASOA04385

- Difficulty date: May 26, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CARGO COMPARTMENT AFT WALL FLOOR SUPPORT OB ANGLES AT FS 621 ON THE LT AND RT SIDES WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CARGO COMPARTMENT AFT WALL FLOOR SUPPORT OB ANGLES ON THE LT AND RT SIDES IAW EO 600-53-0105.
